# SDR LR7A2013032500602

- Difficulty date: March 25, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 51,527 hours, 29,831 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Part number: 2024T30050
- Condition: Cracked
- Location: Lt Wing Te Flap
- Component: Flap
- Component part number: 37051619
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK, FOUND LT BAFFLE PLATE HAD MULTIPLE CRACKS AT OWS0.  REPAIRED IAW SMP583 SRM FIGURE 51-140-19.
